Pacific Journal of Mathematics

An extremal length criterion for the parabolicity of Riemannian spaces.

Wellington H. Ow

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 585-590.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991734

Mathematical Reviews number (MathSciNet)
MR0219007

Zentralblatt MATH identifier
0171.42901

Subjects
Primary: 53.72

Citation

Ow, Wellington H. An extremal length criterion for the parabolicity of Riemannian spaces. Pacific J. Math. 23 (1967), no. 3, 585--590. https://projecteuclid.org/euclid.pjm/1102991734


Export citation

References

  • [1] L. Ahlfors and L. Sario, Riemann Surfaces, Princeton University Press, Princeton, 1960.
  • [2] M. Brelot and G. Choquet, Espace et lignes de Green, Ann. Inst. Fourier Grenoble 3 (1951), 199-263.
  • [3] M. Glasner, Harmonic functions with prescribed boundary behavior, Doctoral dis- sertation, University of California, Los Angeles, 1966.
  • [4] M. Nakai, Green potential of Evans type on Hoyden'scompactification of a Riemann surface, Nagoya Math. J. 24 (1964), 205-239.